i know the fear. I am a 30 a day norco addict who is in day two of cold turkey. I just bought at the drug store valarian root and it really helped me. also i bought hylands restless leg syndrome medication at the drug store, that was hard to find so ask the pharmacist. I don't have restless legs but the box said that it helps with the creepy crawly feelings in your legs i took it and it worked on my whole body. I dont feel like i want to jump out of my skin. Thomas recipe up on the right of the screen is where i got these tips along with everyone on this site. and let me just say this site is my life line and we welcome everyone and NO ONE makes judgments. I know someone here will be able to give you some advice. Are you taking the suboxone under a doctors care? Did you call the doctor and ask? Tell us the whole story and someone will probably have been down that road. Welcome again!
I can't believe I didnt say this! DUUHHH! LOL. Congrats on your recovery. You need to own that and be gosh dang proud of yourself! You are really a great success story and should really feel good about yourself. If you did that you can do ANYTHING! I'm so sorry for not saying that first!!!!
Your doing great! You can do this! I think your taper schedule is perfect.. great job for sticking to your plan.
Thank you so much for the messages, this is all new to me, living clean, I am 31 and started using at 18, I have a child and am studing to be a nurse, so I know I have to be clean, I just stress about the pain, I really have been good regarding pain, only restless when i wake up in the morning, but once I get up I'm fine, I just dont know what normal hot and cold is anymore. I have a huge supply of suboxone because I just started going down myself, it was prescribed by my doctor, he is lovely and knows I am getting off them, he is very supportive, it is very easy and cheap to stay on them, I am in Australia, not sure where you are, but I had 0.5mg on tuesday night at 10pm and it it now 10am thursday, I just want off this type of mdicationand to be able to live a normal life.
Hi- We're in the US (or at least I am) and you're doing great! Don't be scared here but,yes,you are having withdrawl. The good news is that your Sub dose was fairly low and you "jumped off" at1/2 mg. Also,you were only on Sub for 3 months. All of that is in your favor. Just remember,you've been taking a narcotic(including the Sub) for over 10 years!
So,your body and brain are going to be mad at you!! In other words,you won't feel great for a few weeks to a month but it won't be horrible.
Suboxone has a long half life...about 36 hours. You've been without it now for 36? So,the symptoms are peaking now and should begin to settle down. Again,you aren't going to feel like dancing all night but you'll be fine!
Most important: Do not go back to Sub if you don't feel well. Stay in touch with your doctor to update him and don't worry so much!
Hi guys, well I was doing really great till I saw my ex dealer and fell straight back in the trap, I saw her and have been for a month or so now. I feel like a failure, i want this so bad and when i was doing well i felt great, i feel like crap now when i get up so i have decided to stop with the h and take the suboxone for about 4 days to get straight again, any feedback would be great.